# SDR DALA2024031203274

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 71,592 hours, 23,530 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Degraded
- Location: Lt Wing-Body
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5810 -DIV- TO MEM DUE TO VIBRATION FELT IN CABIN. FOUND LEFT OVERWING TO BODY PANEL SEAL DEGRADED. PERFORMED TIME LIMITED REPAIR. R/R LH WING TO BODY FAIRING OVERWING PANEL 191DL SEAL REF ERA 616536-14, REV ORG, SEC III PERMANENT REPAIR.
